| Model Number |
1000 |
| Medical Device Problem Code |
Delayed Charge Time (2586)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/15/2026
Type of Reportable Event
Malfunction
Event or Problem Description
During preventive maintenance, stryker observed that the device will not pass the shock time limit test and that defibrillation charge is delayed.In this state the device may not be able to deliver defibrillation therapy, if needed.There was no patient use associated with the reported event.
Additional Manufacturer Narrative
The customer's device was not returned for further evaluation.A cause of the reported issue could not be determined.The customer received a replacement device.A quality engineer confirmed with the customer that the device had been scrapped.